# SDR DALA2014090304889

- Difficulty date: May 7, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 49,974 hours, 18,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED A DENT AT BS 620 S16L.  COMPLIED WITH REPAIR INSTRUCTIONS IAW RI 525762-14.  DVI OF DENT AND STRINGERS PERFORMED.  NO FURTHER DAMAGE NOTED.  PERFORMED HFEC SURFACE SCAN INSPECTION OF DAMAGE IAW REPAIR INSTRUCTIONS 525762-14.  NO CRACK INDICATORS EXIST.  REPAIRED IAW ERA 525762-14, REV B,
